United States geographic bacteria susceptibility patterns

Published

Journal Article (Academic article)

Full Text

Duke Authors

Cited Authors

  • Munro, S; Mickelsen, PA; Anderson, M; Wilson, ML; Robinson, A; Walsh, P; Meier, FA; Campos, JM; Hacek, DM; Peterson, LR; Reynolds, JK; Allen, SD; Pfaller, MA; Jones, RN; Valenstein, P; Cockerill, F; Gilligan, PH; Wait, K; Harrell, LJ; Reller, LB; Washington, JA; Mann, LM; Woods, GL; Carroll, KC; Reimer, L

Published Date

  • February 1, 1998

Published In

Volume / Issue

  • 109 / 2

Start / End Page

  • 144 - 152

Published By

Pages

  • 9

International Standard Serial Number (ISSN)

  • 0002-9173

Language

  • English